# SDR 97ZZZX1176

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: GKN Aerospace Transparency Systems Inc, repair station P9AR279J
- Make and model: Saab SF340A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 7256100502
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THIS WINDOW  WAS RECENTLY OVERHAULED FOR COMAIR.  COMAIR SENT THE WINDOW FOR EVALUATION DUE TO VARIOUS DEFECTS.  WINDSHIELD HAS MAJOR DISTORTION.  PHOTO REVEALS DISTORTION OF 1:3 IN CRITICAL OPTICAL AREAS.  ACCEPTABLE DISTORTION IS 1:10.  OUTSIDE WEATHER SEAL SHOWS SEAL TO BE .860 INCH TO 1.10 INCH; SEAL SHOULD BE .820 INCH PLUS OR MINUS .030 INCH.  VARIOUS FRACTURES.
